# SDR CKSA98299

- Difficulty date: April 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N815CK
- Make and model: Doug DC-8-63F
- Aircraft serial: 46151
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 490
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE B CHECK INSPECTION, FOUND SEAT TRACK STA 490 RBL25 CORRODED.  REMOVED AND REPLACED SEAT TRACK PER DC-8 SRM 53-02-3.  NON ROUTINE TASK CARD NUMBER 23625.
